Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Worm movement kind of irritation under back. If take abandazole tablets getting only temporary relief

I am having worm moving kind of irritation under my back. Could not find out why even with endoscopy. Currently using Ornidazole which is giving some relief but not getting cured completely. Have used abandazole tablets but only getting temporary relief. Not getting cured. Kindly let me know what treatment should i take.
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there
Welcome to HealthcareMagic. The kind of problem you are facing,from what i could understand is that you have itching around perianal region. Well its cause can be various like having a fissure, a fistula, a pilonidal sinus You might even be having worms, for which you said you are already under medication. But i would suggest you consult with a surgeon/ proctologist as well, get evaluated and then treatment.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor